Die Automorphismengruppe der freien Gruppen

B. Neumann

Mathematische Annalen (1933)

  • Volume: 107, page 367-386
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Neumann, B.. "Die Automorphismengruppe der freien Gruppen." Mathematische Annalen 107 (1933): 367-386. <http://eudml.org/doc/159599>.

author = {Neumann, B.},
journal = {Mathematische Annalen},
keywords = {algebra, number theory},
pages = {367-386},
title = {Die Automorphismengruppe der freien Gruppen},
url = {http://eudml.org/doc/159599},
volume = {107},
year = {1933},

AU - Neumann, B.
TI - Die Automorphismengruppe der freien Gruppen
JO - Mathematische Annalen
PY - 1933
VL - 107
SP - 367
EP - 386
KW - algebra, number theory
UR - http://eudml.org/doc/159599
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.